Projective properties of spaces with affine connection that admit absolute parallelism of vectors
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1995), pp. 91-100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1995_5_a11,
author = {Sh. A. Yafarov},
title = {Projective properties of spaces with affine connection that admit absolute parallelism of vectors},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {91--100},
year = {1995},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1995_5_a11/}
}
TY - JOUR AU - Sh. A. Yafarov TI - Projective properties of spaces with affine connection that admit absolute parallelism of vectors JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1995 SP - 91 EP - 100 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1995_5_a11/ LA - ru ID - IVM_1995_5_a11 ER -
Sh. A. Yafarov. Projective properties of spaces with affine connection that admit absolute parallelism of vectors. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1995), pp. 91-100. http://geodesic.mathdoc.fr/item/IVM_1995_5_a11/